RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kundu, Anjan

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:100
Abstract pages:1630
Full texts:693
References:214
E-mail:
Website: http://www.saha.ac.in/theory/anjan.kundu/

http://www.mathnet.ru/eng/person19189
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194423

Publications in Math-Net.Ru
2011
1. A. Kundu, “Integrable twofold hierarchy of perturbed equations and application to optical soliton dynamics”, TMF, 167:3 (2011),  465–478  mathnet  mathscinet; Theoret. and Math. Phys., 167:3 (2011), 800–810  isi  scopus
2010
2. Anjan Kundu, “Quantum Integrable 1D anyonic Models: Construction through Braided Yang–Baxter Equation”, SIGMA, 6 (2010), 080, 9 pp.  mathnet  mathscinet  isi  scopus
2007
3. Anjan Kundu, “$q$-Boson in Quantum Integrable Systems”, SIGMA, 3 (2007), 040, 14 pp.  mathnet  mathscinet  zmath  isi  scopus
4. A. Kundu, “Yang–Baxter algebra and generation of quantum integrable models”, TMF, 151:3 (2007),  470–485  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 151:3 (2007), 831–842  isi  scopus
2006
5. Anjan Kundu, “Integrable Hierarchy of Higher Nonlinear Schrödinger Type Equations”, SIGMA, 2 (2006), 078, 12 pp.  mathnet  mathscinet  zmath  isi  scopus
2005
6. A. Kundu, “Quantum Integrable Multiatom Matter-Radiation Models With and Without the Rotating-Wave Approximation”, TMF, 144:1 (2005),  110–121  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 144:1 (2005), 975–984  isi  elib
1999
7. A. Kundu, “Construction of a new class of quantum integrable inhomogeneous models”, TMF, 118:3 (1999),  423–433  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 118:3 (1999), 333–340  isi
1994
8. A. Kundu, “Classical integrable lattice models through quantum group related formalism”, TMF, 99:3 (1994),  428–434  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 99:3 (1994), 699–704  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020